# SDR CHQA200500166

- Difficulty date: September 21, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500845
- Aircraft time: 3,454 hours, 2,498 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 6378 - CMH-RSW - LAVATORY SMOKE WARNING PRESENTED ON EICAS (AND ASSOCIATED MASTER WARNING) AT 400 FEET AGL ON TAKEOFF.  FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN AND CONFIRMED THE LAVATORY SMOKE DETECTOR WAS GOING OFF.  DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  AFTER APPROXIMATELY 3 MINUTES, THE "LAV SMOKE" EICAS WARNING WENT AWAY.  THE FLIGHT ATTENDANT REPORTED THAT THE SMOKE IN THE CABIN WAS BEGINNING TO DISSIPATE SLOWLY.  NO EVACUATION WAS REQUIRED.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR AND PERFORMED A GROUND RUN AND TEST FLIGHT.  ALL CHECKS WERE GOOD.
